Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

complete incontinence and burning


[ja...]

Recommended Posts

Hi jasmine,

 

If you haven't already I suggest you contact your doctor to make sure it's not a urinary tract infection.

 

Take care

Link to comment
Share on other sites

  • 5 months later...

This sounds like a urinary tract infection.  If you have these symptoms, you need to go to a doctor and get the antibiotics.

 

I agree that it would be best to see the doc for a test to see if you need antibiotics. Avoid quinolone antibiotics.

Link to comment
Share on other sites

I have heard about one person in withdrawal having incontinence and not having the feeling to know when to pee.

She had to put herself on a toileting schedule.

 

She was a nurse. Carrie, and a presenter at the Benzo symposium in 2017, her husband Bernie had helped organize the event and they also helped start and run the Benzoreform.org website.

 

That said, best to get checked out for an infection, if tests come back negative, then it might be related?

 

I've also heard of others that had to wear diapers etc.

 

Not sure this helps, but be careful of antibiotics, but also if you need them you need them.

 

WinnieDog

Link to comment
Share on other sites

For what it’s worth I read that urinary retention and frequency is a documented side effect.

 

I second the Cipro response. I had a very bad reaction to it while on benzos but had taken it prior, multiple times, without incident.

Link to comment
Share on other sites

×
×
  • Create New...